Nurofen 12 Hour Relief 300mg 12 Tablets - Ibuprofen (S3)

In stock
SKU
EPHW128
Quick Overview
Nurofen 12HR modified released pain relief tablets, provides continuous body pain relief for up to 12 hours*. *600mg ibuprofen provided up to 12 hours relief in a dental pain study. (SCO-0001) 2009. Body Pain? Nurofen 12HR modified released pain relief tablets, provides continuous body pain relief for up to 12 hours*. For the temporary relief of persistent pain and/or inflammation likely to last for more than 6 hours associated with: - Muscular pain - Back pain - Arthritic pain - Rheumatic pain - Tennis elbow - Neuralgia - Fibrositis - Period pain - Dental Pain - Sinus Pain - Cold & flu symptoms - Sore throat Reduces fever. *Ibuprofen 600mg extended release (ER) multiple dose dental pain study (SCO-0001) 2009 – sponsored by SCOLR Pharma Inc. This medicine may not be right for you. Read the warnings before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional. Ask your pharmacist – they must decide if this product is right for you. Suitable For: Adults and children from 12 years. For the temporary relief of pain and/or inflammation. Product Claims: Provides all day or night pain relief for up to 12 hours in just 1 dose (2 tablets) Boxed Contents: 12 Tablets Size: 12 Tablets Shelf Life in Days: 730 KEY FEATURES • Nurofen 12HR modified released pain relief tablets, provides continuous pain relief for up to 12 hours*. *Ibuprofen 600mg extended release (ER) multiple dose dental pain study (SCO-0001) 2009 - sponsored by SCOLR Pharma Inc • Nurofen 12HR provides the effective long-lasting body pain relief, ALL DAY or ALL NIGHT*. *Ibuprofen 600mg extended release (ER) multiple dose dental pain study (SCO-0001) 2009 - sponsored by SCOLR Pharma Inc • Up to 12 HR continuous pain relief in just 1 dose (2 tablets)*. *Ibuprofen 600mg extended release (ER) multiple dose dental pain study (SCO-0001) 2009 - sponsored by SCOLR Pharma Inc • Suitable for Adults and Children from 12 years old • Effective anti-inflammatory & body pain relief
$7.49
General Information Nurofen 12HR modified released pain relief tablets, provides continuous body pain relief for up to 12 hours*. *600mg ibuprofen provided up to 12 hours relief in a dental pain study. (SCO-0001) 2009. Body Pain? Nurofen 12HR modified released pain relief tablets, provides continuous body pain relief for up to 12 hours*. For the temporary relief of persistent pain and/or inflammation likely to last for more than 6 hours associated with: - Muscular pain - Back pain - Arthritic pain - Rheumatic pain - Tennis elbow - Neuralgia - Fibrositis - Period pain - Dental Pain - Sinus Pain - Cold & flu symptoms - Sore throat Reduces fever. *Ibuprofen 600mg extended release (ER) multiple dose dental pain study (SCO-0001) 2009 – sponsored by SCOLR Pharma Inc. This medicine may not be right for you. Read the warnings before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional. Ask your pharmacist – they must decide if this product is right for you. Suitable For: Adults and children from 12 years. For the temporary relief of pain and/or inflammation. Product Claims: Provides all day or night pain relief for up to 12 hours in just 1 dose (2 tablets) Boxed Contents: 12 Tablets Size: 12 Tablets Shelf Life in Days: 730 KEY FEATURES • Nurofen 12HR modified released pain relief tablets, provides continuous pain relief for up to 12 hours*. *Ibuprofen 600mg extended release (ER) multiple dose dental pain study (SCO-0001) 2009 - sponsored by SCOLR Pharma Inc • Nurofen 12HR provides the effective long-lasting body pain relief, ALL DAY or ALL NIGHT*. *Ibuprofen 600mg extended release (ER) multiple dose dental pain study (SCO-0001) 2009 - sponsored by SCOLR Pharma Inc • Up to 12 HR continuous pain relief in just 1 dose (2 tablets)*. *Ibuprofen 600mg extended release (ER) multiple dose dental pain study (SCO-0001) 2009 - sponsored by SCOLR Pharma Inc • Suitable for Adults and Children from 12 years old • Effective anti-inflammatory & body pain relief Warnings Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, if you are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy, in children under 12 years of age CAUTION Unless a doctor has told you to, do not use for more than 3 days at a time, if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), if you are taking medication regularly, if you are aged 65 years or over. Stop use and see your doctor immediately if you have an allergic reaction. Ingredients Carnauba Wax croscarmellose sodium glycine hypromellose macrogol 400 polysorbate 80 purified water silicified microcrystalline cellulose silicon dioxide stearic acid titanium dioxide Active Ingredients: ibuprofen 300 mg Contains: Not Applicable Directions Take with water. Swallow whole. Do not crush or chew. Adults and children from 12 years: 2 tablets every 12 hours as necessary (maximum 4 tablets in 24 hours). Do not give Nurofen 12 Hour tablets to children under 12 years. USAGE ADVICE Take with water. Swallow whole. Do not crush or chew. Adults and children from 12 years: 2 tablets every 12 hours as necessary (maximum 4 tablets in 24 hours). Do not give Nurofen 12 Hour tablets to children under 12 years. Storage Temperature: Store below 25 degrees Celsius
0
Rating:
0% of 100
Write Your Own Review
You're reviewing:Nurofen 12 Hour Relief 300mg 12 Tablets - Ibuprofen (S3)